# SDR AALA202506303132

- Difficulty date: May 2, 2025
- Submitted: June 30, 2025
- Operation: Air carrier
- Aircraft: N181UW
- Make and model: Airbus A321-211
- Aircraft serial: 1531
- Aircraft time: 77,814 hours, 30,049 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Hinge Fitting
- Part number: D5337062220400
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT HAND MAIN LANDING GEAR DOOR FORWARD HINGE FITTING, FORWARD LUG WEB CRACKED ON THE KEEL BEAM BETWEEN FR 42 AND FR 43 AT S36R. REPLACED HINGE FITTING PER EA 364701.
